# SDR 02FDEA00269

- Difficulty date: April 18, 2002
- Submitted: April 18, 2002
- Operation: Air carrier
- Aircraft: N208FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22930
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Condition: Malfunctioned
- Location: Overheat Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LWR AFT BODY OVERHEAT LIGHT ILLUMINATED IN FLT.  REMOVED AND REPLACED FIRE DETECTION PER MM 20-10-017-2.
